Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rds1818

Popping pimple after a cortisone shot?

Recommended Posts

I got a cortisone shot for a cystic pimple on the side of my nose yesterday. After 24 hours, I noticed a small head on the cyst when I woke up and I tried to pop it but not much happened. It's still there and now I just hope I didn't ruin the effectiveness of the cortisone shot. Has anyone ever popped a pimple after getting an injection and did it still go away fast or did I mess up? 

Share this post


Link to post
Share on other sites
On 9/12/2017 at 5:56 PM, Cystuation said:

I'm facing the same issue here. Can you please provide with an update regarding your situation?

Sorry just saw this. I can't remember to be honest. I feel like it did go down within the next day or so. I love cortisone shots for cystic acne though. I have gone in countless times to get one and have never had any issues with scarring or anything. They're great!!

Share this post


Link to post
Share on other sites

Good to know these shots worked for you. However, I was wondering would you ever have a small needle  hole on your face after the cyst had gone down?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×